# SDR RAIA201111280001

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145321
- Aircraft time: 27,510 hours, 24,563 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A NR 1 ENGINE BLEED LEAK INDICATION.  AIRCRAFT RETURNED TO CLE.  MAINTENANCE INSPECTED AND FOUND THE NR 1 ENGINE AFT Y DUCT DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE AFT Y.  SYSTEM LEAK CHECKED GOOD.
